Loading...
Contains
Description
Height
Display Material(s)

Medicine


No sustainability criteria met – consider a greener alternative. more

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90015

  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$15.07

per BX


No sustainability criteria met – consider a greener alternative. more

Pain Reliever Tablets, 50 Packs/Box

Manufacturer: Aleve®

Item Number: PFYBXAL50

  • Temporarily relieves minor aches and pains due to arthritis, muscular aches, backache, menstrual cramps, headache, toothache and common cold.
  • Temporarily reduces fever.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$32.99

per BX


No sustainability criteria met – consider a greener alternative. more

Antacid and Pain Relief Medicine, Two-Pack, 50 Packs/Box

Manufacturer: Alka-Seltzer®

Item Number: PFYBXAS50

  • Fast relief of heartburn, acid indigestion and sour stomach with headaches, body aches and pain.
  • Packaged for individual use to replenish first aid stations and kits.

$34.99

per BX


No sustainability criteria met – consider a greener alternative. more

Ibuprofen Tablets, Two-Packs, 50 Packs/Box

Manufacturer: Advil®

Item Number: PFYBXAV50

  • Effective for headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, body aches and pains from the flu.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$24.89

per BX


No sustainability criteria met – consider a greener alternative. more

Liqui-Gels, Two-Pack, 50 Packs/Box

Manufacturer: Advil®

Item Number: PFYBXAVLG50

  • For headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, body aches and pains of the flu.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$49.49

per BX


No sustainability criteria met – consider a greener alternative. more

Sinus Decongestant Congestion Medication, Two-Pack, 10mg, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90087

  • Non-drowsy tablets provide fast and temporary relief from sinus pressure and congestion.
  • Packaged for individual use.
  • Made in the USA
    • Made in the USA

$23.92

per BX


No sustainability criteria met – consider a greener alternative. more

Allergy Antihistamine Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90091

  • Easy-to-swallow coated tablets. Use for temporary relief from upper allergies in the eyes, mouth and throat.
  • Packaged for individual use.
  • Made in the USA
    • Made in the USA

$25.24

per BX


No sustainability criteria met – consider a greener alternative. more

Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90092

  • Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion.
  • Temporarily reduces fever.
  • Packaged for individual use.
  • Made in the USA
    • Made in the USA

$28.99

per BX


No sustainability criteria met – consider a greener alternative. more

Pain Reliever Tablets Refill Packs, Two-Pack, 30 Packs/Box

Manufacturer: Aleve®

Item Number: LIL51030

  • Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and common cold.
  • Temporarily reduces fever
  • Packaged for quick refill of Lil' Drugstore display dispenser 23152 (sold separately) or for other use.
  • Made in the USA
    • Made in the USA

$15.99

per BX